MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETER KIT: 19 GA X 90 CM; ANESTHESIA CONDUCTION CATHETER

ARROW INTERNATIONAL LLC ARROW EPIDURAL CATHETER KIT: 19 GA X 90 CM; ANESTHESIA CONDUCTION CATHETER
Catalog Number ASK-05503-UPM1
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "one of the crnas attempted an epidural placement last night and the needle broke off of the hub.There was not anything atypical from the insertion or complications otherwise.No medical intervention was performed due to the alleged product issue.".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4) the reported complaint of the breaking off from the hub was confirmed based on the sample received.The customer returned one injection needle, one epidural needle, and lidstock.Visual examination of the returned sample revealed the epidural needle's cannula was detached from the needle's hub.A device history record review was not required as a part of this complaint investigation.Based on the condition of the sample received, the potential root cause of this complaint issue is supplier related.Further actions were initiated under the teleflex quality system to evaluate this issue.
 
Event or Problem Description

Brand Name
ARROW EPIDURAL CATHETER KIT: 19 GA X 90 CM
Common Device Name
ANESTHESIA CONDUCTION CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22211979
Report Number9680794-2025-00485
Device Sequence Number18179849
Product Code BSO
UDI-Device Identifier40801902056298
UDI-Public(01)40801902056298(11)241212(17)260430(10)33F24L0549(21)
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue NumberASK-05503-UPM1
Device Lot Number33F24L0549
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer07/02/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown